Posted by herpills on March 26, 2009, at 10:19:19
In reply to Lamictal dryness: Any way to make it better?, posted by Ssplash on March 26, 2009, at 8:07:02
I take lamictal. Staying hydrated, drinking plenty of water, seems to be the best way to minimize this side effect. It's never been a real problem for me. Would adding a humidifier at home be useful?
I'd love to hear from others as well about the melanin binding, especially its effects on the eyes. I have had zero skin problems while taking this medication. What dose are you on? herpills
> Hi, lovely people!
> Has anyone researched a way a way to minimize dryness (skin, mouth, eyes) caused by Lamictal? There must be something that can be done without Lamictal losing efficiency. What's causing it, I wonder?
> Also, I know about the binding with melanin. I'm biracial, it might affect people of colour more, don't know. What do you think?
> I want to manage secondary effects a bit better. I'm bipolar II self-taught :D
> oNE LoVE
> Greetings from Madrid, Spain